# SDR CA150811002

- Difficulty date: August 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737-800
- Aircraft time: 30,276 hours
- Engine: Cfmint CFM567B263
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 213A150173
- Condition: Cracked
- Location: Rt A/C  Pack
- Part time: 30,740 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) FLIGHT CREW REPORTED WING BODY OVERHEAT INDICATION LT AND RT CAME ON.  LT WING - BODY OVERHEAT INDICATION EVENTUALLY EXTINGUISHED.  LT WING BODY OVERHEAT INDICATION CAME ON AGAIN AFTER APPROXIMATELY 30 MINUTES AND RT PACK INDICATION ILLUMINATED.  ALL 3 INDICATIONS, WING BODY OVERHEAT LT AND RT AND RT PACK STAYED ON FOR THE DURATION OF THE REMAINING FLIGHT.  AS THE FLIGHT WAS RETURNING, AT FLIGHT LEVEL 350, BOTH CABIN ALTITUDE AND ASSOCIATED AURAL HORN WERE ACTIVATED. FLIGHT CREW USED O2 MASKS. AN EMERGENCY WAS DECLARED AND THE ACFT LANDED UNEVENTFULLY.  AFTER LANDING BOTH WING BODY OVERHEAT LT AND RT EXTINGUISHED.  MAINTENANCE PERSONNEL COMPLETED THE ASSOCIATED T/S AND FOUND IN RT PACK BAY A DUCT ASSY CRACKED AND BLOWN OPEN P/N:213A1501-73.  DEFECTIVE ASSY DUCT REPLACED AND THE ACFT WAS RETURNED TO SERVICE WITH NO SIMILAR RECURRENCE.
